U.S. doctors online nowAsk doctors free
Tiffin, OH
A female asked:

Im on birth control and my doctor prescribed me prednisone for my asthma. i started to bleed light res blood 2 days later. what is wrong?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Unrelated: to taking Prednisone and being on BC pills, however, if bleeding continues or worsens, you want to see your primary doctor or your gynecologist, best wishes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.